| Model Number |
5076-45 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
07/11/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the right ventricular (rv) lead triggered a lead integrity alert (lia) due to sensing integrity counter (sic) and high rate non-sustained episodes.In addition both the rv and right atrial (ra) lead exhibited noise and oversensing.The patient received an inappropriate shock due to the noise and oversensing.It was also noted that the patient was in a swimming pool at the time of the lia.The rv and ra leads remain in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: dtpa2qq crt-d implanted: (b)(6)2023 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.